EconPapers    
Economics at your fingertips  
 

Response surfaces for the dickey-fuller unit root test with structural breaks

Josep Lluis Carrion Silvestre, Andreu Sansó and Manuel Artís

No 25, Working Papers in Economics from Universitat de Barcelona. Espai de Recerca en Economia

Abstract: The lack of suitable critical values for the Dickey-Fuller integrability test in finite-samples can drive researchers to spurious conclusions when using asymptotic critical values. In this paper we estimate response surfaces for the Dickey-Fuller unit root test with structural breaks that allow to obtain aproximate critical values for whatever sample size and break date. The models that we have taken into account are those of Perron (1989), that assume the time break to be exogenous so that the integrability analysis is conditional on that date.

JEL-codes: C12 C22 (search for similar items in EconPapers)
Pages: 0 pages
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bar:bedcje:199825

Access Statistics for this paper

More papers in Working Papers in Economics from Universitat de Barcelona. Espai de Recerca en Economia Espai de Recerca en Economia, Facultat de Ciències Econòmiques. Tinent Coronel Valenzuela, Num 1-11 08034 Barcelona. Spain.. Contact information at EDIRC.
Bibliographic data for series maintained by Espai de Recerca en Economia ().

 
Page updated 2025-03-22
Handle: RePEc:bar:bedcje:199825